UM  > 科技學院  > 機電工程系
Chaotic convection of viscoelastic fluids in porous media
Long-Jye Sheu1; Lap-Mou Tam2; Juhn-Horng Chen1; Hsien-Keng Chen3; Kuang-Tai Lin4; Yuan Kang4
2008
Source PublicationChaos, Solitons and Fractals
ISSN0960-0779
Volume37Issue:1Pages:113-124
Abstract

Buoyancy-induced convection in a viscoelastic fluid-saturated porous medium was analyzed using an Oldroydian-type constitutive relation. An autonomous system with four differential equations was deduced by applying the truncated Galerkin expansion to the momentum and heat transfer equations. The four-dimensional system can be reduced to many systems provided in the literature such as the Lorenz system, Vadasz system, Khayat system, and Akhatov system. Depending on the flow parameters, the asymptotic behavior can be stationary, periodic, or chaotic. Generation of a four-scroll, or two-"butterfly", chaotic attractor was observed. Results also show that stress relaxation tends to precipitate the onset of chaos. © 2006 Elsevier Ltd. All rights reserved.

DOIhttp://doi.org/10.1016/j.chaos.2006.07.050
URLView the original
Indexed BySCI
Language英语
WOS Research AreaMathematics ; Physics
WOS SubjectMathematics, Interdisciplinary Applications ; Physics, Multidisciplinary ; Physics, Mathematical
WOS IDWOS:000254570300014
The Source to ArticleScopus
Fulltext Access
Citation statistics
Cited Times [WOS]:39   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF ELECTROMECHANICAL ENGINEERING
Corresponding AuthorLong-Jye Sheu
Affiliation1.Department of Mechanical Engineering, Chung Hua University, Hsinchu, Taiwan
2.Department of Electromechanical Engineering, University of Macau, Macau
3.Department of Industrial Engineering and Management, Hsiuping Institute of Technology, Taichung, Taiwan
4.Department of Mechanical Engineering, Chung Yuan Christian University, Chung Li, Taiwan
Recommended Citation
GB/T 7714
Long-Jye Sheu,Lap-Mou Tam,Juhn-Horng Chen,et al. Chaotic convection of viscoelastic fluids in porous media[J]. Chaos, Solitons and Fractals,2008,37(1):113-124.
APA Long-Jye Sheu,Lap-Mou Tam,Juhn-Horng Chen,Hsien-Keng Chen,Kuang-Tai Lin,&Yuan Kang.(2008).Chaotic convection of viscoelastic fluids in porous media.Chaos, Solitons and Fractals,37(1),113-124.
MLA Long-Jye Sheu,et al."Chaotic convection of viscoelastic fluids in porous media".Chaos, Solitons and Fractals 37.1(2008):113-124.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Long-Jye Sheu]'s Articles
[Lap-Mou Tam]'s Articles
[Juhn-Horng Chen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Long-Jye Sheu]'s Articles
[Lap-Mou Tam]'s Articles
[Juhn-Horng Chen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Long-Jye Sheu]'s Articles
[Lap-Mou Tam]'s Articles
[Juhn-Horng Chen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.